Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DifferentQuit

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

827 profile views
  1. @Gunnersup Your only symptom is hair loss right? I am going through that as well so i can empathize with your problem. For people who are suffering with mental issues, digestive issues, immune issues, joint pain issues etc. I feel extremely lucky that I dont have any of those. If the hair loss doesnt stop in the next few months, I will go to my derm get a biopsy done to see if its immune relate. Then I will book an appointment with a naturopath to see if I can get to the root of the problem. But
  2. What type of issues did you have in terms of your gut that you did not have before accutane?
  3. A week later, feels like my hair is getting worse shedding probably like 200-300 hairs a day, wishing for the best.
  4. Hey guys! Background info: 19 years old, just finished 5 months of tane, 40 1st month, 80 rest. 180lb male. About a month and a half after my course I noticed hair falling out of my head in the shower, which really frightened me because I have never had that happen before. I was known for having thick luscious wavy hair. Its been about 3-4 weeks and my hair is still falling out everyday, did some research online, found out about Telogen Effluvium, and how it happens after high does of medication
  5. I have really noticeable marks on my chin. I’m not sure as to whether or not it’s acne : panpipes nodules. Or if it’s due to shaving. I shave with my foam wash as of recently, and I used to with a shave cream but that would cause bumps. These marks on my chin I can’t feel with my hands, it feels smooth but they’re noticeable as seen in the pictures below. please help!! I’m 16
×